# SDR USAA2012052300009

- Difficulty date: May 2, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 34,437 hours, 20,080 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Pin
- Part number: D5755103720000
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON HINGE PIN NR 1 OF RIGHT AILERON BETWEEN WS 12277 & WS 12870, ALSO BETWEEN RIBS 23 & 24.  REPLACED RIGHT AILERON NR 1 HINGE PIN IAW JOB CARD 26C60027005.
